# SDR DALA2025060104197

- Difficulty date: June 1, 2025
- Submitted: June 1, 2025
- Operation: Air carrier
- Aircraft: N321DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55256
- Aircraft time: 4,744 hours, 1,966 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Vacuum Sys
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8321 - DIV - DIVERTING TO JFK DUE TO ALL LAVS INOP. LAV WASTE TANK SHOWING FULL.   REMOVED AND REPLACED 100% UPLS, VACUUM GENERATOR AND 75% UPLS OPS CHECK GOOD. (LP7039678)
